# SDR FDEA202207011633

- Difficulty date: July 1, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO FRAME STATION 1781, LONGERON 13   RIGHT HAND TO 16 RIGHT HAND. EXISTING REPAIR AT MAIN DECK CARGO FRAME STATION 1781, LONGERON 13 RIGHT HAND  TO   16 RIGHT HAND  EVALUATED AND FOUND EXISTING OUTBOARD REPAIR CHANNEL AND   OUTBOARD REPAIR ANGLE NOT IN ACCORDANCE WITH SRM 53-00-07-2R REPAIR 4 FIGURE 201.   FRAME REPAIR CARRIED OUT AT STATION 1781 LONGERON 13 RIGHT HAND TO 16 RIGHT HAND     IN ACCORDANCE WITH SRM 53-00-07-2R REPAIR 4 FIGURE 201. EO 1-5100-7-5001 B7 PART 1,   TITLE: STRUCTURES Ï¿½ REPAIR CATALOG Ï¿½ MD-11 REPAIR IDENTIFICATION AND TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100. INITIAL HIGH FREQUENCY EDDY CURRENT INSPECTION TO BE CARRIED OUT AT 12,000   FLIGHT CYCLES FROM TIME OF REPAIR AND REPETITIVE INSPECTION AT EVERY 8,000 FLIGHT   CYCLES PER SRM 53-00-07-2R TABLE 201/ REPAIR 4.
